manuscripta mathematica

, Volume 45, Issue 1, pp 61–67

Bounded holomorphic embeddings of the unit disk into Banach spaces

  • Volker Aurich
Article

Abstract

It is shown that, in contrast to ℂn, infinite dimensional complex Banach spaces E can possess bounded complex closed submanifolds of positive dimension. If E contains c0 or L1/H01 then the unit disk D can be embedded into E as a bounded complex closed submanifold. If, however, E has the analytic Radon-Nikodym property then no bounded embedding exists. Acknowledgement: I thank W. Hensgen and M. Schottenloher for many stimulating discussions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    BUKHVALOV, A.A., DANILEVICH, A.A.: Boundary Properties of Analytic and Harmonic Functions with Values in Banach Spaces. Math. Notes of the Acad. of Sci. of the USSR 31, 104–110 (1982)Google Scholar
  2. 2.
    DIESTEL, J., UHL, J.J., JR.: Vector measures. Math. Surveys 15. Amer. Math. Soc. 1977Google Scholar
  3. 3.
    DOUADY, A.: A Remark on Banach Analytic Spaces. Symp. on Infinite Dimensional Topology. Ann. of Math. Stud. 69, 41–42. Princeton, New Jersey 1972Google Scholar
  4. 4.
    DUREN, P.L.: Theory of Hp Spaces. New York, San Francisco, London: Academic Press 1970Google Scholar
  5. 5.
    HENSGEN, W.: Thesis. Munich. In preparationGoogle Scholar
  6. 6.
    HITOTUMATU, S.: Some Recent Topics in Several Complex Variables by the Japanese School. Proc. Romanian-Finnish Sem. Teichmüller Spaces Quasiconform. Mappings. Brasov 1969, 187–191 (1971)Google Scholar
  7. 7.
    LEMPERT, L.: Imbedding Strictly Pseudoconvex Domains into a Ball. Amer. J. of Math. 104, 901–904 (1982)Google Scholar
  8. 8.
    LINDENSTRAUSS, J., TZAFRIRI, L.: Classical Banach Spaces II. Erg. der Math. 97. Berlin-Heidelberg-New York: Springer 1979Google Scholar
  9. 9.
    PELCZYNSKI, A.: Banach Spaces of Analytic Functions and Absolutely Summing Operators. Regional Conference Series in Math.; no. 30. Providence, Rhode Island: Amer. Math. Soc. 1977Google Scholar
  10. 10.
    STEHLE, J.L.: Plongement du disque dans ℂ2. Sém. Pierre Lelong 1970–71. Lecture Notes in Math. 275, 119–130. Berlin-Heidelberg-New York: Springer 1972Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Volker Aurich
    • 1
  1. 1.Mathematisches Institut derLudwig-Maximilians-UniversitätMünchen 2West Germany

Personalised recommendations